Alert archive / Vermont / Flash Flood Warnings in 2008

Flash Flood Warning 11, NWS Burlington, VT

August 6, 2008Addison County, Rutland County, Vermont; Essex County, New York

NWS Burlington, VT issued this flash flood warning at Aug 6, 2008, 8:23 AM EDT for Addison County, Rutland County, Vermont; Essex County, New York. It was in force for 6 hr. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2008, 8:23 AM EDT (12:23 UTC)
Expired
Aug 6, 2008, 2:15 PM EDT
In force
6 hr
Issued by
NWS Burlington, VT
Area
Storm-based polygon
Flood severity
None

Counties Essex County, NY, Addison County, VT, Rutland County, VT

The radar

The Burlington radar (KCXX), 73 km from the middle of the area, began a volume at 12:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 9:00 AM EDTFLASH FLOOD1 W Hancock, VTTUCKER BROOK ROAD WASHED OUT WITH EVACUATIONS TAKING PLACE.
Aug 6, 9:10 AM EDTFLASH FLOODHancock, VTWATER AND DEBRIS OVER ROUTE 125 IN AREA OF ROUTE 100 INTERSECTION. WATER OVER BRIDGE OF WHITE RIVER IN HANCOCK.
Aug 6, 10:15 AM EDTFLASH FLOODRipton, VTPARTS OF RT 125 BETWEEN RIPTON AND E. MIDDLEBURY WASHED OUT.
Aug 6, 10:35 AM EDTFLASH FLOOD2 Sw East Middlebury, VTROUTE 7 CLOSED DUE TO WATER OVER ROAD 2 MI SW OF TOWN.
Aug 6, 11:35 AM EDTFLASH FLOODLeicester, VTFOLLOWING ROADS CLOSED. FERNVILLE RD, LEICESTER-WHITING RD, FERN LAKE RD AND SHADDOCK RD.
Aug 6, 11:35 AM EDTFLASH FLOODMiddlebury, VTLOWER PLAINS RD EVACUATED DUE TO BRIDGE SHIFTED.
Aug 6, 11:35 AM EDTFLASH FLOODRipton, VTOLD TOWN ROAD CLOSED
Aug 6, 11:35 AM EDTFLASH FLOODSalisbury, VTRT 53 ALONG LAKE DUNMORE WASHED OUT AND CLOSED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this flash flood warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 0.4 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2008-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 270 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2008-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 200 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
270 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
500 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
200 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KBTV 061223
FFWBTV
NYC031-VTC001-021-061815-
/O.NEW.KBTV.FF.W.0011.080806T1223Z-080806T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
823 AM EDT WED AUG 6 2008

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN ADDISON COUNTY IN CENTRAL VERMONT
  SOUTHEASTERN ESSEX COUNTY IN NORTHERN NEW YORK
  NORTHWESTERN RUTLAND COUNTY IN SOUTHERN VERMONT

* UNTIL 215 PM EDT

* AT 816 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND LOCAL 
  WEATHER SPOTTERS INDICATED THAT VERY HEAVY RAINFALL OF 2 TO 3 
  INCHES HAS FALLEN OVER THE PAST 4 HOURS IN THE WARNING AREA. WITH 
  ADDITIONAL AMOUNTS OF 1 TO 2 INCHES POSSIBLE IN THIS AREA OVER THE 
  NEXT FEW HOURS...FLOODING OF SMALL CREEKS AND STREAMS IS LIKELY.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  TICONDEROGA...SOUTH LINCOLN...SHOREHAM...SALISBURY...RIPTON...
  MIDDLEBURY...LEICESTER...HANCOCK...GRANVILLE...CORNWALL...WHITING
  AND EAST MIDDLEBURY

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 4372 7337 4377 7336 4380 7339 4378 7361
      4384 7369 4409 7292 4407 7291 4402 7274
      4387 7285 4387 7286 4390 7288 4387 7295
      4383 7296 4382 7296 4385 7288 4383 7286
      4383 7287

$$

JMG
2 follow-up statements
000 
WGUS71 KBTV 061346
FFSBTV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
946 AM EDT WED AUG 6 2008

NYC031-VTC001-021-061815-
/O.CON.KBTV.FF.W.0011.000000T0000Z-080806T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADDISON VT-RUTLAND VT-ESSEX NY-
946 AM EDT WED AUG 6 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM EDT FOR
SOUTHEASTERN ESSEX COUNTY IN NORTHERN NEW YORK...AND SOUTHERN ADDISON
COUNTY IN CENTRAL VERMONT...AND NORTHWESTERN RUTLAND COUNTY IN
SOUTHERN VERMONT...

AT 933 AM EDT...NATIONAL WEATHER SERVICE RADAR HAS ESTIMATED THAT 
BETWEEN 2 AND 4 INCHES OF RAIN HAS FALLEN ACROSS THE SOUTHEASTERN 
PORTIONS OF ADDISON COUNTY...FROM ORWELL...TO SALISBURY... 
LEICESTER...HANCOCK AND GRANVILLE. THIS HAS LED TO FLOODING OF MANY 
CREEKS AND STREAMS ACROSS THE AREA...SPECIFICALLY BINGO 
BROOK...DUTTON BROOK...THE NORTH BRANCH OF THE NESHOBE RIVER...AND 
FALLS BROOKS. ADDITIONALLY...REPORTS OF ROAD CLOSURES AND 
EVACUATIONS IN THE TOWN OF HANCOCK HAVE BEEN RECEIVED VIA VERMONT 
EMERGENCY MANAGEMENT.

ADDITIONAL RAINFALL OF UP TO ONE INCH ARE POSSIBLE IN THE WARNING 
AREA THROUGH NOON...WHICH WILL LIKELY AGGRAVATE ONGOING FLOODING 
PROBLEMS.

PLEASE STAY TUNED FOR LATER STATEMENTS AND UPDATES ON THIS WEATHER 
SITUATION...AND REMEMBER...TURN AROUND...DONT DROWN

LAT...LON 4372 7337 4377 7336 4380 7339 4378 7361
      4384 7369 4409 7292 4407 7291 4402 7274
      4387 7285 4387 7286 4390 7288 4387 7295
      4383 7296 4382 7296 4385 7288 4383 7286
      4383 7287

$$

JMG
000 
WGUS71 KBTV 061809
FFSBTV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
209 PM EDT WED AUG 6 2008

NYC031-VTC001-021-061815-
/O.EXP.KBTV.FF.W.0011.000000T0000Z-080806T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADDISON VT-RUTLAND VT-ESSEX NY-
209 PM EDT WED AUG 6 2008

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN ESSEX COUNTY NEW 
YORK...AND IN VERMONT...SOUTHERN ADDISON NORTHWESTERN RUTLAND 
COUNTIES WILL BE ALLOWED TO EXPIRE AT 215 PM...

THE HEAVY RAINFALL FROM EARLIER HAS ENDED...ALTHOUGH CONTINUED 
RUNOFF WILL RESULT IN FAST FLOWING STREAMS AND SIGNIFICANT PONDING 
OF WATER. IN ADDITION...SCATTERED SHOWERS OR THUNDERSTORMS ARE 
EXPECTED TO MOVE THROUGH THE REGION BETWEEN 3 AND 5 PM. ALTHOUGH 
WIDESPREAD HEAVY IS NOT EXPECTED...LOCALIZED DOWNPOURS MAY RESULT IN 
RENEWED RISES ON SOME STREAMS AS WELL AS PONDING OF WATER ON AREA 
ROADWAYS.

LAT...LON 4372 7337 4377 7336 4380 7339 4378 7361
      4384 7369 4409 7292 4407 7291 4402 7274
      4387 7285 4387 7286 4390 7288 4387 7295
      4383 7296 4382 7296 4385 7288 4383 7286
      4383 7287

$$
NASH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 7:50 AM EDT, 33 minutes earlier.

Area forecast discussion, Aug 6, 7:50 AM EDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
750 AM EDT WED AUG 6 2008

.SYNOPSIS...
A SURFACE LOW PRESSURE TROUGH LOCATED ACROSS CENTRAL NEW YORK STATE
EARLY THIS MORNING WILL SHIFT EASTWARD ACROSS THE NORTH
COUNTRY THROUGH THE REMAINDER OF TODAY AND TONIGHT. THIS TROUGH WILL
BRING WIDESPREAD RAINFALL AND ISOLATED AFTERNOON THUNDERSTORMS. RAIN
WILL BE LOCALLY HEAVY...WITH AMOUNTS IN EXCESS OF ONE INCH POSSIBLE.
A REINFORCING UPPER LEVEL DISTURBANCE MOVING ACROSS THE GREAT LAKES
THURSDAY AND FRIDAY WILL MAINTAIN A BROAD AREA OF LOW PRESSURE OVER
NEW ENGLAND THROUGH SATURDAY WITH SEASONABLY COOL AND CONTINUED
EPISODES OF SHOWER ACTIVITY. AS THE UPPER LEVEL LOW PRESSURE SYSTEM
LIFTS AWAY FROM THE REGION...CONDITIONS WILL IMPROVE SUNDAY AND
MONDAY WITH TEMPERATURES NEAR SEASONABLE LEVELS.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 337 AM EDT WEDNESDAY...ELONGATED SFC TROUGH AXIS EXTENDING N-S
FROM W-CENTRAL QUEBEC INTO WRN NY/WRN GREAT LAKES REGION AT 04Z
WILL BE SLOW TO MOVE EWD ACROSS OUR REGION TODAY WITH DOWNSTREAM
SFC RIDGE ANCHORED ACROSS ERN NEW ENGLAND. MAIN CONCERN WILL BE
FOR LOCALLY HVY RAINFALL...ESPECIALLY GIVEN ANTECEDENT SATURATED
SOIL CONDITIONS. LATEST RUC ANALYSIS DOES SHOW NARROW AXIS OF HIGH
PW VALUES ALONG THE TROUGH AXIS /1.5 - 1.9 IN/ IN WRN NY. THIS IS
CONSISTENT WITH 00Z BUF SOUNDING INDICATING PW OF 1.88 IN AT 00Z.
WILL MAINTAIN FLASH FLOOD WATCH ACROSS CENTRAL/NRN VT...WHERE
CONDITIONS ARE MOST FAVORABLE FOR RAPID RUNOFF BASED ON RAINFALL
PATTERN THE PAST FEW WEEKS. FIRST BATCH OF RAINFALL OCCURS THROUGH
16Z AND WILL BE WIDESPREAD...DRIVEN LARGELY BY VERY FAVORABLE
500-300MB DIFFLUENCE IN EXIT REGION OF 80-90KT JET MOVING ACROSS
SRN LWR MI AS OF 4Z AND DPVA. THIS QG ASCENT SHIFTS EAST OF THE
NORTH COUNTRY THIS AFTN...AT WHICH TIME BINOVC SHOULD ALLOW FOR
SCATTERED CONVECTIVE SHOWERS AND ISOLATED TSTM DEVELOPMENT BEHIND
THE FIRST WAVE OF PCPN WITH SBCAPE VALUES UP TO 1000 J/KG. WILL
NEED TO MONITOR FOR LOCALIZED FLOODING BASED ON MORNING PCPN AMTS
AND WHERE ANY MID/LATE AFTN HVY CONVECTIVE STORMS DEVELOP.
INTENSITY OF CONVECTION SHOULD DECREASE OVERNIGHT. HOWEVER...WILL
NEED TO MAINTAIN CHANCE POPS MOST SECTIONS TONIGHT AS ANOTHER
500MB SHORTWAVE TROUGH MOVES ACROSS THE REGION BETWEEN 06-12Z
THURSDAY PER THE 00Z GFS SOLN.

WILL NOT STRAY FAR FROM MOS CONSENSUS ON TEMPERATURES. CONSIDERABLE
CLOUDINESS WILL KEEP HIGHS ONLY IN THE LOW 70S IN THE CHAMPLAIN
VLY...AND MAINLY MID TO UPPER 60S ACROSS ALL OF CENTRAL/ERN VT. SOME
BETTER CHANCES FOR AFTN INSOLATIONAL HEATING ACROSS THE ST. LAWRENCE
VALLEY MAY PERMIT FOR A FEW MID 70S THIS AFTN. LOWS TONIGHT WILL
GENERALLY FALL BACK INTO THE 50S...WITH PATCHY FOG DEVELOPMENT
LIKELY /LOCALLY DENSE IN THE VALLEYS ALONG/EAST OF THE GREEN MTN
SPINE.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY/...
AS OF 337 AM EDT WEDNESDAY...
EXCELLENT MODEL AGREEMENT AMONG 00Z RUNS SHOWING MID-TROPOSPHERIC
TROUGH BECOMING ANCHORED ACROSS THE ERN GREAT LAKES REGION DURING
THE PERIOD WITH WEAK AND BROAD AREA OF SFC LOW PRESSURE REMAINING
OVER THE NORTH COUNTRY. OVERALL FCST IS CONSISTENT WITH PREVIOUS
FCSTS WITH CONTINUED SEASONABLY COOL WEATHER AND CONTINUED THREAT
FOR SCATTERED TO WIDESPREAD SHOWER ACTIVITY. A SHORTWAVE TROUGH
MOVING SWD ON THE BACK SIDE OF THE TROUGH THURSDAY WILL CONTRIBUTE
TO SOME DIGGING AND INTENSIFICATION OF THE BROADER MID-UPR TROUGH
THROUGH FRIDAY. SEE LITTLE REASON TO GO AGAINST THE MODEL
CONSENSUS...WITH 70 POPS BOTH THURSDAY AFTN AND FRIDAY AFTN. DAYTIME
INSTABILITY DRIVEN BY COLD POOL ALOFT BOTH DAYS WILL CONTRIBUTE TO A
CHANCE FOR AFTERNOON/EVENING TSTMS. SOME STORMS MAY CONTAIN SMALL
HAIL...ESPECIALLY THURSDAY WITH CAPES UP TO 1000 J/KG...BUT WEAK
VERTICAL SHEAR PROFILES SUGGEST AN ORGANIZED SEVERE WEATHER THREAT
IS UNLIKELY ATTM.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
AS OF 337 AM EDT WEDNESDAY...
MID-UPR TROPOSPHERIC TROUGH LINGERS ACROSS THE NERN CONUS THROUGH
SATURDAY NIGHT AND BEGINS TO LIFT OUT ON SUNDAY. FCST AREA BECOMES
EMBEDDED IN MODERATE NWLY FLOW REGIME MONDAY/MONDAY NIGHT WITH A
COLD FRONT POSSIBLY APPROACHING NRN ZONES DURING TUESDAY AFTN BASED
ON 00Z GFS.

PATTERN FAVORS MOSTLY CLOUDY SKIES AND ROUGHLY 50-60 POPS FOR
SHOWERS SATURDAY...UNTIL UPR TROUGH LIFTS OUT. SCALED BACK TO 30-40
POPS FOR -SHRA SUNDAY WITH POTENTIAL FOR AT LEAST PARTLY SUNNY
SKIES. SUNDAY LOOKS LIKE THE MORE PLEASANT OF THE TWO WEEKEND DAYS
AS IT APPEARS ATTM. WE SHOULD HAVE DRY CONDITIONS MONDAY INTO EARLY
TUESDAY...THOUGH NWLY FLOW AND 850MB TEMPERATURES ONLY IN THE +10 TO
+12 RANGE WILL KEEP HIGH TEMPERATURES ONLY AT SEASONABLY LEVELS AND
GENERALLY IN THE MID TO UPR 70S. HAVE INTRODUCED A CHC OF AFTN
SHOWERS FOR TUESDAY AFTN BASED ON PERFECT PROG OF GFS TIMING WITH
COLD FRONT APPROACHING FROM THE NW.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
THROUGH 12Z THURSDAY...WEATHER SYSTEM PUSHING THRU THE REGION WILL
BRING UNSETTLED FLYING CONDITIONS THRU MUCH OF THE FORECAST
PERIOD. RESIDUAL -RW/-TRW WILL REMAIN OVER ENTIRE FORECAST AREA
INTO THE AFTERNOON HRS. LL CLD COVER BLW 3KFT WILL REMAIN AS WELL.
LGT RW WILL BRING VSBY DOWN TO 3-5SM AT TIMES. LOW CEILINGS WILL
BEGIN TO BREAK AFT 22Z-00Z FROM W TO E. THIS WILL ALLOW FG TO FORM
OVER AREA. SOME LGT RW POSSIBLE AS WELL. COND WILL RANGE FROM MVFR
DOWN TO IFR AS VSBY DOWN TO 1SM AT TIMES FROM 02Z-10Z THURSDAY. LGT
WSW 10KTS OR LESS THRU 23Z-00Z THEN BECM LGT/VAR THRU 12Z THURSDAY.
HIR TRRN WILL BE OBSCD.

AFTER 12Z THURSDAY...WX LOOKS TO REMAIN UNSETTLED THRU SUNDAY
WITH SHRA/TSRA POSSIBLE...PERHAPS MAINLY DURING THE AFTN/EVG
HOURS...SO MVFR WITH OCNL IFR CONDITIONS WILL BE PREDOMINATE.

&&

.HYDROLOGY...
HAVE MAINTAINED THE FLASH FLOOD WATCH FOR CENTRAL/NRN VT THRU 00Z
THU. FORTUNATELY...THE RAINFALL ACTIVITY WITH THE TROUGH AXIS THIS
MORNING IS SHOWING A GOOD EWD PROGRESSION...NEAR 20 KTS. THIS WILL
MITIGATE ANY WIDESPREAD FLOODING PROBLEMS. HOWEVER...IT APPEARS IN
MOSAIC RADAR IMAGERY THAT AN EMBEDDED VORT MAX IN THE N-S ORIENTED
RAIN BAND WILL BRING THE HEAVIEST ACTIVITY FROM ESSEX COUNTY NY EWD
THROUGH CENTRAL SECTIONS OF VT THROUGH THE MID MORNING HOURS...WITH
RAINFALL APPROACHING 1.00 THRU 16Z. PARTIAL CLEARING AND AFTN
INSTABILITY WILL CONTRIBUTE TO SCATTERED THUNDERSTORMS...AND ANY
SLOW-MOVING/HEAVY STORMS WILL CONTRIBUTE TO LOCALIZED THREAT OF
FLASH FLOODING...ESPECIALLY ACROSS CENTRAL VT WHERE IT APPEARS THE
HEAVIEST RAINFALL WILL OCCUR THIS MORNING. DESPITE GENERALLY DRY
WEATHER THE PAST COUPLE OF DAYS...CLEARLY SOILS REMAIN SATURATED
FROM ABUNDANT RAINFALL OVER THE RECENT WEEKS AND WE EXPECT MUCH OF
TODAY/S RAIN - ESPECIALLY THE AFTN SHOWER AND THUNDERSTORM ACTIVITY
- TO GO DIRECTLY INTO RUNOFF. LATEST FLASH FLOOD GUIDANCE INDICATES
GENERALLY 2.0 TO 3.0 RAINFALL AMTS NECESSARY OVER 3 HRS TO
GENERATE FLASH FLOODING OVER THE DISCUSSION AREA.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...FLASH FLOOD WATCH THROUGH THIS EVENING FOR VTZ002>010-016>018.
NY...NONE.

&&

SYNOPSIS...BANACOS
NEAR TERM...BANACOS
SHORT TERM...BANACOS
LONG TERM...BANACOS
AVIATION...JN/LAHIFF
HYDROLOGY...BANACOS
Hazardous weather outlook, Aug 6, 5:01 AM EDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
501 AM EDT WED AUG 6 2008

VTZ002>010-016>018-070915-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-EASTERN FRANKLIN-
EASTERN CHITTENDEN-EASTERN ADDISON-
501 AM EDT WED AUG 6 2008

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VERMONT...NORTHEAST
VERMONT AND NORTHWEST VERMONT.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ026>031-034-035-087-VTZ001-011-012-019-070915-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN RUTLAND-WINDSOR-EASTERN RUTLAND-
501 AM EDT WED AUG 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...NORTHWEST
VERMONT AND SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 8:49 AM EDTFlash Flood WarningBTVCaledonia, Essex, Lamoille, Orleans, Washington6 hr
Aug 6, 9:16 AM EDTAreal Flood AdvisoryBTVAddison, Chittenden, Lamoille, Orange, Washington5 hr
Aug 6, 11:44 AM EDTAreal Flood AdvisoryBTVRutland2 hr
Aug 6, 3:43 PM EDTSevere Thunderstorm WarningBTVAddison, Rutland62 min
Aug 6, 3:55 PM EDTAreal Flood AdvisoryBTVAddison, Rutland107 min
Aug 6, 5:05 PM EDTSevere Thunderstorm WarningBTVRutland, Windsor25 min
Aug 6, 6:15 PM EDTAreal Flood AdvisoryBTVAddison, Orange, Rutland, Windsor93 min
Aug 6, 4:41 AM EDTAreal Flood AdvisoryBTVEssex4 hr
Aug 6, 7:46 AM EDTAreal Flood AdvisoryBTVEssex, Franklin4 hr
Aug 6, 8:36 AM EDTFlash Flood WarningBTVEssex3 hr

Nearby

Flash Flood Warnings in Vermont, 2008Flash Flood Warnings in New York, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.